# SDR MASA200400201

- Difficulty date: April 14, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 15,252 hours, 11,415 cycles
- Engine: Ge CF343B1
- Engine time: 15,252 hours, 11,415 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 872304
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 15,246 hours, 11,419 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED NR 2 ENGINE ITT 84 DEG HIGHER THAN THE NR 1 ENGINE. MX PERFORMED AN ENG COMP WASH AND PWR ASSURANCE CHECKS. MX BORESCOPED NR 2 ENGINE AND REJECTED IT. MX REPLACED NR 2 ENGINE. OP CHECKS GOOD.
